UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7539

タイトル: Stochastic Partial Differential Equations with Two Reflecting Walls
著者: Otobe, Yoshiki
キーワード: SPDE with reflection
reflecting walls
発行日: 2006年10月17日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 2, Page 129-144
抄録: We study stochastic partial differential equations (SPDEs) driven by space-time white noise with two reflecting smooth walls $h_1$ and $h_2$. If the solution stays in the open interval $(h_1(x,t), h_2(x,t))$, the dynamics obeys a usual type of SPDEs, and at a point where the value of the solution is $h_1$ or $h_2$, we add forces in order to prevent it from exiting the interval $[h_1, h_2]$. We will first show the existence and uniqueness of the solutions, and secondly study the stationary distribution of the dynamics and corresponding Dirichlet forms.
URI: http://hdl.handle.net/2261/7539
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130203.pdf161.68 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください